MathSciNet Relay Station
MathSciNet bibliographic data
MR1922830 12H25 (14F30 46S10)
Christol, Gilles; Mebkhout, Zoghman Équations différentielles $p$-adiques et coefficients $p$-adiques sur les courbes. (French) [$p$-adic differential equations and $p$-adic coefficients on curves] Cohomologies $p$-adiques et applications arithmétiques, II. Astérisque No. 279 (2002), 125–183.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement